# SDR IXXA20160509021

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 75,040 hours, 26,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER FLASHLIGHT UNDER SUPERNUMERARY SEAT NOT RECEIVING POWER.  DEFERRED IAW MEL 25-63-04-01.  DEFERRED MX ITEM 47254 INITIATED.  NO FLY DATE 05 17 2016.  R & R EMER FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED SATISFACTORY.  DMI CLEARED & ACFT RELEASED TO SERVICE.
